# SDR UPS01236298

- Difficulty date: July 2, 2001
- Submitted: July 13, 2001
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- Aircraft time: 59,145 hours, 51,603 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CORROSION ON CABIN FLOOR WEB FWD OF BS 1183 BLK OF BBL 12R ***CPCP***     WEB REPLACED IAW SRM 51-10-01
